# SDR TAMF20100044S

- Difficulty date: July 15, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 84,727 hours, 30,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1523-1583
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SC4 CHECKS INSP, FOUND FUSELAGE SKIN DENTS CLOSE TO REPAIR STA 1523-1583, STR 17L-19L.   REPAIR ACCOMPLISHED IAW EWO 767-53-102R0 AND SR 1-1630167997.
